# SDR AALA2009041500001

- Difficulty date: April 15, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 31,583 hours, 4,375 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - LEFT ENGINE FIRE LOOP ONE AND TWO AND LEFT 1 AND LEFT 2 CIRCUIT OVERHEAT INDICATION ON.  EMERGENCY DECLARED RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FIRE LOOPS 1 AND 2 CONNECTED INCORRECTLY.  RECONNECTED FIRE LOOPS 1 AND 2.  REPLACED LEFT ENGINE FIRE WARNING CARD.  SYSTEM GROUND CHECK NORMAL OPERATION.
